Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Homotopy operations for simplicial commutative algebras

Author: W. G. Dwyer
Journal: Trans. Amer. Math. Soc. 260 (1980), 421-435
MSC: Primary 55S20; Secondary 18G30
MathSciNet review: 574789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The indicated operation algebra is studied by methods dual to the usual ones for studying the Steenrod algebra. In particular, the operations are constructed using higher symmetries of the shuffle map and their ``Adem relations'' are computed using the transfer map in the cohomology of symmetric groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55S20, 18G30

Retrieve articles in all journals with MSC: 55S20, 18G30

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society